Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Gaining weight due to stress. Can I take lexapro with oxylite pro?

can you take lexapro and oxyelite pro?? I m getting married soon and i m a full time RN student, I have a 1 year old. I m so beyond stressed, i ve gained 10lbs from stress. I don t want to gain anymore. I took oep this summer and LOVED it! it helped me lose 27lbs. I want to feel better by taking lexapro but it it causes my wedding dress not to fit i wont like. What should i do??
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Here is what I think,
you are taking LEXAPRO (escitalopram) which is used to treat anxiety thats fine but if you see the side effect profile it states the following
1)mood or behavior changes,
3)panic attacks,
4)trouble sleeping,
5) you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive
6) weight gain (most important of your concerned right?)

now lets see OXYELITE PRO's content - (caffeine, bacopa monnieri, bauhinia purpurea, rauwolfia, cirsium oligophyllum, and geranium) each of them have effects as mentioned below
1) headaches or insomnia - over stimulation
2) Sweating
3) Reproductive Trouble for Women
4) Fluctuating Weight -(Losing weight at an increased rate increases the risk that the weight will be regained once the weight loss routine stops, as works by increasing metabolism, activate the thyroid gland and turn off the receptors that tell the body to store fat).

All in all the summation of side effect will cause you more stress in different manner like insomnia, may lead to decrease memory, and weight fluctuation.
you are trapping yourself in the same cycle for stress in different fashion on not sleeping/overstimulation and getting far away from relaxation and will end up in hurting rather then helping

1)Try to cut down the medication support
2) fine some relaxation technique like yoga , or any thing that works for you just relax for 30 min a day will bring anxiety and stress to a well tolerable limit and will help to get rid of drugs and nasty side effects and falling back in that trap.
3) find some one who can help to take care of baby for some time when you are at home like family member/ may be babysitter so that you have some time to relax at home.
4) try to sleep soundly as much as possible (i UNDERSTAND you have 1 yr old child but still try is only option).

Answered: Wed, 20 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor